Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
~Q~

Acting stupider and forgetting short-term things

Recommended Posts

I have been on 80mg a day for the past 2 months. The past few weeks I have noticed that my short-term memory has worsen a little bit and I act a bit stupider.

For example I was eating boiled eggs and I was couting how many I eat. Then I lost count at 3 or 4. I did not know if I just ate 3 or 4. It pissed me off that I had bad short-term memory, (i was about to go to bed if that helps)

The other times when I have to do a simple task like drop money into a safe from work. I think that I do it and I get distracted then later I have an image of thinking that I did it so I think I really dropped the money into the safe but in reality that was just my imagination.

Did any of you accutane users noticed a lower IQ/ stupidity or forgetting about short-term things?

Share this post


Link to post
Share on other sites

yeah, its not much of a difference. Like maybe 5% difference...but it does piss you off if you think about it. (Is this drug making me stupider?) and it better not be permanent.

Share this post


Link to post
Share on other sites

i find myself getting up to do something and then forgetting what it was that i intended to do....perhaps i'm just imagining it though. eusa_think.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×